# SDR AUS20021207

- Difficulty date: September 30, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Fuselage
- Part time: 51,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOORBEAM UPPER T CHORD LOCATED AT STA 460 CORRODED. FOUND DURING CPCP INSPECTION.
